# SDR 20000510SH002

- Difficulty date: May 10, 2000
- Submitted: May 10, 2000
- Operation: General aviation
- Aircraft: N7273Q
- Make and model: Cessna 206H
- Aircraft serial: 20608045
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 1200406248
- Condition: Defective
- Location: Left Header Tank
- Part time: 191 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, THE FUEL LINE BETWEEN THE LEFT HEADER TANK AND THE FUEL SELECTOR WAS FOUND LEAKING AT THE FITTING.  UPON REMOVAL, IT WAS DETERMINED THE FLARE WAS DEFECTIVE.  (X)
